# SDR IPXA2025042260393

- Difficulty date: March 26, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,140 hours, 23,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586910
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE , P/N : 146T5869-10 PANEL NO : 252HFF STA 1197~STA1197+120 RBL77~RBL88. (REPAIR). .FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4..  I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
